# SDR AALA202304173118

- Difficulty date: March 16, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N945AN
- Make and model: Boeing 737823
- Aircraft serial: 30085
- Aircraft time: 63,285 hours, 26,786 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Skin
- Condition: Cracked
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: 0.70 INCHES LONG CRACK IN LEFT HORIZONTAL STABILIZER LOWER SKIN LOCATED AT LEFT STABILIZER STA 120.30 AND 9 INCHES FROM AFT SPAR. PERFORMED DOUBLER REPAIR PER SRM 55-10-11-2R.
